← Return to Still having PMR symptoms on Kevzara AND prednisone

Discussion
Comment receiving replies
Profile picture for ga29 @ga29

I am on Kevzara, started first injection for month 3;
I’ve been on methotrexate, 17.5 mg, and now down to 6 mg prednisolone. I’ve reduced my steroid dose from 8 mg., a few times now- although he had me up to 12 mg. For 2 weeks when I complained I still had pain.
I have osteopenia, so my dose has never been high.
I don’t remember how long my skin has felt this burning sensation. It’s an awful sensation!

Pain all over it seems, but to try to narrow that down- shoulders, neck, (had cervical fusions, last one 9/29/25, so there’s that!) lower back, hips thighs, and feet.
Which drug causes this? Or is it the PMR ?

Jump to this post


Replies to "I am on Kevzara, started first injection for month 3; I’ve been on methotrexate, 17.5 mg,..."

@ga29
I've never experienced the burning sensation that you described. Are you sure that's PMR. What does your rheumatologist say? My PMR pain was debilitating, encompassing both shoulders, neck, lower back and hip girdle. I felt it in my arms down to my elbows and my legs down to my knees. I have to stop prednisone because I also have SMM. I took shot #5 of kevzara last week. It takes 3 months or more to reach full effect.

@ga29
I'm so sorry to hear about this "burning sensation" on your skin that started after beginning Kevzara.
My Rheumatologist wants me to start Kevzara because she's concerned about me having flares because I had to step up 2x's in the beginning to get all my pain/symptoms under control. My pain was brutal and incessant also. I just did a "search query" re "is there any information about
patients complaining about burning skin, skin sensitivity from taking Kevzara?"
I asked the question on Brave browser.
Yes. The link is below but I don't know if it stays available for more than a day or so. I also clicked on some of the Reddit comments (they show up below) and other people mentioned the "skin burning sensation" sensitivity etc. Some people said they still have it even after stopping Kevzara.
Within those Reddit comments, someone mentioned "Allodynia ." It could be a hypersensitivity reaction to Kevzara??
I don't know but I hope your Dr has some information. I've had nerve pain in legs, arms, hands and have no interest in any further "burning, sensation," pain or sensitivity on my skin or elsewhere.
I hope everyone experiencing this can get answers and help. It gives me pause about starting Kevzara. It's scary enough taking any medication.
Hard to know how each one of us might react. I think I saw someone mention that if we have certain diseases in our family, we can be more prone to different types of reactions. Makes sense. Here's the link of my query:
https://search.brave.com/search
I hope it gives some information. Maybe use that info to do more research. It's interesting that several people here are saying similar things about skin burning. They only mention injection site skin issues but some on Reddit said they had some pretty bad skin issues at injection sites that were more than irritated. Blessings.

@ga29
Were you on methotrexate and prednisone when the skin issues started prior to Kevzara? Could skin issues be an interaction between meds? Any other medications you're taking with prednisone and methotrexate?
Prednisone, methotrexate and Kevzara? Could be interaction? I saw below in this same thread "sigbi" has same skin issues. Might want to connect and compare notes?? I hope you can research, ask about interactions or anything else you can think of, as well as people here's input and find some answers and relief. This is a tough disease and anything on top of it is really rough, I know.
Blessings.